Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 37, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 1:11 PM CDT for Humphreys County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 1:11 PM CDT (18:11 UTC)
- Expired
- Apr 7, 2006, 1:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 1:30 PM CDT | TSTM WND DMG | 6 Nne Waverly, TN | STRUCTURAL DAMAGE AT HWY 13 AND DEER CREEK RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 071811
TOROHX
TNC085-071845-
/O.NEW.KOHX.TO.W.0037.060407T1811Z-060407T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HUMPHREYS COUNTY IN TENNESSEE
THIS INCLUDES THE CITY OF WAVERLY
* UNTIL 145 PM CDT
* AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHWEST OF NEW JOHNSONVILLE...OR JUST NORTH OF CAMDEN...MOVING
EAST AT 45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
WAVERLY BY 125 PM CDT
MCEWEN BY 140 PM CDT
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE.
LAT...LON 3620 8765 3620 8759 3616 8755 3605 8755
3601 8798 3603 8800 3614 8790 3619 8794
3621 8789 3624 8772
$$
131 follow-up statement
000
WWUS54 KOHX 071823
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT FRI APR 7 2006
TNC085-071845-
/O.CON.KOHX.TO.W.0037.000000T0000Z-060407T1845Z/
HUMPHREYS TN-
122 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR NORTHERN
HUMPHREYS COUNTY...
AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST NORTHWEST OF
WAVERLY...MOVING EAST AT 50 MPH.
THIS TORNADO COULD MOVE ACROSS THE CITY OF WAVERLY...OR JUST BARELY
NORTH OF WAVERLY. IF YOU LIVE IN THE WAVERLY AREA...SEEK SHELTER NOW
WHILE YOU STILL CAN.
THE TORNADO WILL BE NEAR...
MCEWEN BY 130 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3620 8765 3620 8759 3616 8755 3607 8755
3606 8795 3614 8790 3619 8794 3624 8791
3624 8772
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 7, 9:15 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CDT FRI APR 7 2006 .UPDATE... SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE INCLUDING TORNADOES... FROM 18Z-00Z TIME FRAME... SWEAT INDEX 300+ TOTAL TOTALS 50+ LI -5 TO -10 CAPE INCREASING TO 2000+ 0-3 KM HELICITIES 300+ && .PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006) SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR. OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS RESULTING IN SOME GUSTY WINDS. THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA, WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS. INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A BIT OF DRY AIR WRAPPING INTO THE LOW. LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY. AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998- 999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z, THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST. LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT. ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID- LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION. SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE WEATHER WERE EXPECTING OVERNIGHT. MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY, WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33, A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL. THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG, PULASKI). BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE SWINGS ACROSS THE AREA SIMULTANEOUSLY. AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1223 PM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1223 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE... ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT... SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY. THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES ...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS AFTERNOON AND TONIGHT. STEIGERWALDT
In the hours before
Special weather statement, Apr 7, 9:17 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 917 AM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-072100- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 917 AM CDT FRI APR 7 2006 ...SEVERE WEATHER EXPECTED TODAY AND TONIGHT ACROSS MIDDLE TENNESSEE... A COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH THE MID STATE BRINGING SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES. DURING THE DAY...STRENGTHENING SOUTH WINDS WILL PUMP WARM AND MOIST AIR INTO THE REGION. THIS WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...AND SCATTERED THUNDERSTORMS WILL DEVELOP. CONDITION WILL BE FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES THROUGH THE DAY. LATE IN THE AFTERNOON AND EVENING...THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL INCREASE AS THE COLD FRONT MOVES CLOSER TO MIDDLE TENNESSEE. ALONG WITH THE FRONT...A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST FROM WEST TENNESSEE INTO ALABAMA. THIS LOW PRESSURE WILL ENHANCE THE THUNDERSTORM ACTIVITY AND INCREASE THE POTENTIAL FOR STRONG TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE. THE LATEST OUTLOOK FROM THE STORM PREDICTION CENTER PLACES NORTHERN MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU, INCLUDING WAVERLY, CLARKSVILLE, NASHVILLE, LIVINGSTON, AND CROSSVILLE, UNDER A MODERATE RISK OF SEVERE WEATHER. AREAS FARTHER SOUTH, INCLUDING WAYNESBORO, LAWRENCEBURG, PULASKI, COLUMBIA, AND MANCHESTER, HAVE A HIGH RISK OF SEVERE WEATHER. THIS HAS THE POTENTIAL TO BECOME A VERY DANGEROUS SITUATION. PEOPLE IN MIDDLE TENNESSEE SHOULD MONITOR THE LATEST WEATHER INFORMATION FREQUENTLY THROUGHOUT THE DAY AND TONIGHT. REVIEW YOUR SEVERE WEATHER SAFETY PLAN NOW SO YOU WILL BE PREPARED IF SEVERE WEATHER APPROACHES YOUR LOCATION. 13
Local storm report, Apr 7, 11:26 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL 16 NW DOVER 36.65N 88.05W
04/07/2006 E0.88 INCH STEWART TN LAW ENFORCEMENT
1110 AM HAIL 10 W DOVER 36.48N 88.02W
04/07/2006 E0.88 INCH STEWART TN PUBLIC
PINEY CAMPGROUND
&&
STEIGERWALDTSpecial weather statement, Apr 7, 12:02 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1202 PM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-072300- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 1202 PM CDT FRI APR 7 2006 ...MAJOR SEVERE WEATHER EVENT WILL CONTINUE TO DEVELOP TODAY AND TONIGHT ACROSS MIDDLE TENNESSEE... A COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH THE MID STATE BRINGING SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES. STRENGTHENING SOUTH WINDS WILL PUMP WARM AND MOIST AIR INTO THE REGION. THIS WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP. THUNDERSTORMS HAVE ALREADY PRODUCED VERY LARGE HAIL OVER PARTS OF WEST TENNESSEE AND ALONG THE TENNESSEE RIVER. CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ACROSS ALL OF THE MID STATE. LATE IN THE AFTERNOON AND EVENING...THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL INCREASE AS THE COLD FRONT MOVES CLOSER TO MIDDLE TENNESSEE. ALONG WITH THE FRONT...A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST FROM WEST TENNESSEE INTO ALABAMA. THIS LOW PRESSURE WILL ENHANCE THE THUNDERSTORM ACTIVITY AND INCREASE THE POTENTIAL FOR STRONG TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE. THE LATEST OUTLOOK FROM THE STORM PREDICTION CENTER PLACES ALL OF MIDDLE TENNESSEE IN A HIGH RISK OF SEVERE WEATHER. THIS HAS THE POTENTIAL TO BECOME A VERY DANGEROUS SITUATION. PEOPLE IN MIDDLE TENNESSEE SHOULD MONITOR THE LATEST WEATHER INFORMATION FREQUENTLY THROUGHOUT THE DAY AND TONIGHT. REVIEW YOUR SEVERE WEATHER SAFETY PLAN NOW SO YOU WILL BE PREPARED IF SEVERE WEATHER APPROACHES YOUR LOCATION. 13
Local storm report, Apr 7, 12:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1235 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL BIG SANDY 36.23N 88.09W
04/07/2006 M1.00 INCH BENTON TN TRAINED SPOTTER
3/4 TO 1 INCH HAIL IN BIG SANDY
&&
MMURPHYLocal storm report, Apr 7, 12:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 1 N CAMDEN 36.08N 88.10W
04/07/2006 M1.75 INCH BENTON TN LAW ENFORCEMENT
GOLF BALL SIZE HAIL
&&
MMURPHYLocal storm report, Apr 7, 1:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 7 N CAMDEN 36.17N 88.10W
04/07/2006 M1.75 INCH BENTON TN PUBLIC
GOLF BALL SIZE HAIL COVERING THE GROUND
&&
MMURPHYThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:47 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Apr 7, 12:12 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 36 min |
| Apr 7, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 45 min |
| Apr 7, 12:38 PM CDT | Tornado Warning | OHX | Humphreys | 37 min |
| Apr 7, 12:48 PM CDT | Tornado Warning | OHX | Benton | 42 min |
| Apr 7, 1:04 PM CDT | Tornado Warning | OHX | Dickson, Houston | 41 min |
| Apr 7, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery | 12 min |
| Apr 7, 1:32 PM CDT | Tornado Warning | OHX | Cheatham | 28 min |
| Apr 7, 1:39 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 1:42 PM CDT | Tornado Warning | OHX | Dickson | 33 min |
| Apr 7, 1:48 PM CDT | Tornado Warning | OHX | Davidson | 27 min |
| Apr 7, 1:51 PM CDT | Tornado Warning | OHX | Perry | 39 min |
| Apr 7, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Apr 7, 1:59 PM CDT | Tornado Warning | OHX | Humphreys | 46 min |
| Apr 7, 2:09 PM CDT | Tornado Warning | OHX | Cheatham | 36 min |
| Apr 7, 2:11 PM CDT | Tornado Warning | OHX | Sumner | 49 min |
| Apr 7, 2:17 PM CDT | Tornado Warning | OHX | Davidson | 43 min |
| Apr 7, 2:20 PM CDT | Tornado Warning | OHX | Lewis, Perry | 40 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | OHX | Macon, Trousdale | 60 min |
| Apr 7, 2:49 PM CDT | Tornado Warning | OHX | Hickman, Maury | 41 min |
| Apr 7, 2:50 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 55 min |
| Apr 7, 2:56 PM CDT | Tornado Warning | OHX | Sumner | 34 min |
| Apr 7, 3:07 PM CDT | Tornado Warning | OHX | Clay, Jackson | 53 min |
| Apr 7, 3:11 PM CDT | Tornado Warning | OHX | Davidson | 49 min |
| Apr 7, 3:25 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Apr 7, 3:31 PM CDT | Tornado Warning | OHX | Overton, Pickett | 59 min |
| Apr 7, 3:46 PM CDT | Tornado Warning | OHX | Perry | 29 min |
| Apr 7, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 54 min |
| Apr 7, 3:55 PM CDT | Tornado Warning | OHX | Wilson | 43 min |
| Apr 7, 3:57 PM CDT | Tornado Warning | OHX | Clay | 33 min |
| Apr 7, 3:59 PM CDT | Tornado Warning | OHX | Hickman | 46 min |
| Apr 7, 4:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 41 min |
| Apr 7, 4:09 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 36 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | OHX | Hickman | 33 min |
| Apr 7, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 27 min |
| Apr 7, 4:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 11 min |
| Apr 7, 4:35 PM CDT | Tornado Warning | OHX | DeKalb, Warren | 25 min |
| Apr 7, 4:40 PM CDT | Tornado Warning | OHX | Williamson | 35 min |
| Apr 7, 4:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| Apr 7, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 48 min |
| Apr 7, 4:58 PM CDT | Tornado Warning | OHX | DeKalb, White | 47 min |
| Apr 7, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 32 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | OHX | Williamson | 13 min |
| Apr 7, 5:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 35 min |
| Apr 7, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| Apr 7, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 28 min |
| Apr 7, 5:34 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 41 min |
| Apr 7, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 37 min |
| Apr 7, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Apr 7, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 34 min |
| Apr 7, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 18 min |
| Apr 7, 6:03 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
| Apr 7, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 36 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 38 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | OHX | Giles, Marshall | 27 min |
| Apr 7, 6:22 PM CDT | Tornado Warning | OHX | Warren | 38 min |
| Apr 7, 6:32 PM CDT | Tornado Warning | OHX | Bedford | 43 min |
| Apr 7, 6:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 23 min |
| Apr 7, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | White | 52 min |
| Apr 7, 6:42 PM CDT | Tornado Warning | OHX | Van Buren | 48 min |
| Apr 7, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 26 min |
| Apr 7, 6:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 52 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.